# SDR CA991210071

- Difficulty date: November 9, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Location: Nr 2 Engine
- Component: Vibration Analyz, Ge, CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OUT NR2 ENGINE VIB IND. IN CONJUNCTION WITH A VIB IN THE POWER LEVERS. ENGINE WAS SECURED AND EMERG. LANDING CARRIED OUT. THE VIB INDICATOR RECORDED 4.0 MILS FOR 7.6 SEC. ICING IS SUSPECTED AS COULD NOT BE DUPLICATED ON THE GROUND.
